# SDR UIEA2014051700198

- Difficulty date: May 17, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 73,958 hours, 18,646 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG APU LP 1 DISPLAYS INTERMITTENTLY.  PERFORMED TROUBLESHOOTING.  CLEANED & INSPECTED CONNECTORS, RECONNECTED IAW AMM 26-15-02, FIM 26-15-00, FAULT TREE 803 & SWPM 20-60-01.  NO FAULTS PRESENT AT THIS TIME.
